TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 26·Issue 2·March 2023·10 Articles

Volume 26, Issue 2

Articles

Open Access A·pp. 163–175·Vol. 26, Issue 2Mar 2023

Upper and lower blow-up rate estimates of a semilinear heat equation with a nonlinear boundary condition

Maan A. Rasheed, Miroslav Chlebik

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1302

In this paper: In this paper, we consider the blow-up solutions of a semi-linear heat equation with a Neumann boundary condition, where the nonlinear terms, appear in the differential equation and in the boundary co...

AbstractReferencesFull Text PDF (176 KB)Views: 192Downloads: 117Citations: 0
Open Access A·pp. 177–199·Vol. 26, Issue 2Mar 2023

Existence, uniqueness and stability results for coupled systems of fractional integro-differential equations with fixed and nonlocal anti-periodic boundary conditions

Abdeldjalil Slama, Mohammed Debagh, Abdelghani Ouahab

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1387

In this paper: In this paper, we investigate the existence and uniqueness of solutions for a new class of coupled system of two Caputo fractional derivatives of different orders and a Riemann- Liouville type integra...

AbstractReferencesFull Text PDF (281 KB)Views: 313Downloads: 105Citations: 2
Open Access A·pp. 201–229·Vol. 26, Issue 2Mar 2023

Dynamics and control of a mathematical delayed Cholera model

Adamu Shitu Hassan, Justin M. W. Munganga

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1420

In this paper: A delay differential equation-cholera model with infection from aquatic reservoir and environmental disinfection as intervention is constructed and analyzed in human population. It is assumed that the...

AbstractReferencesFull Text PDF (2.1 MB)Views: 306Downloads: 89Citations: 0
Open Access A·pp. 245–260·Vol. 26, Issue 2Mar 2023

Differential sandwich subordination of convolution operator acting on complex meromorphic functions

Layth T. Khudhuir, Hiba F. Al-Janaby, Ahmed M. Ali

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1449

In this paper: In the present study, a new complex convolution operator is introduced in terms of the meromorphic formula of the generalized Mittag-Leffler functions (MLfs), namely R– function. By employing the subo...

AbstractReferencesFull Text PDF (277 KB)Views: 164Downloads: 109Citations: 2
Open Access A·pp. 261–269·Vol. 26, Issue 2Mar 2023

Characterization of I-b-open sets

Ennis Rosas, Carlos Carpintero, José Sanabria, Sarhad F. Namiq

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1466

In this paper: In this article we obtain some answers for the open problem stated in [3] by Carpintero et al. If (X,τ,I) is an ideal topological space, under what conditions on the space and/or in the ideal, we can...

AbstractReferencesFull Text PDF (174 KB)Views: 451Downloads: 126Citations: 0
Open Access A·pp. 271–283·Vol. 26, Issue 2Mar 2023

Describing Bateman-Burgers’ equation in one and two dimensions using Homotopy perturbation method

Abdulrahman N Akour, Emad K Jaradat, Audai A Mahadeen, Omar K Jaradat

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1474

In this paper: Homotopy perturbation method spread to express a good solution of one of most important equation in various areas in science which is the Bateman-Burgers’ Equation. Homotopy perturbation method (HPM)...

AbstractReferencesFull Text PDF (167 KB)Views: 306Downloads: 158Citations: 1
Open Access A·pp. 289–300·Vol. 26, Issue 2Mar 2023

Using a new class quasi-Newton equation for solving unconstrained optimization problems

Basim A. Hassan, Hawraz N. Jabbar

Published Online: 01 Mar 2023DOI: 10.47974/JIM-1493

In this paper: The quasi-Newton plays a basic role in constructing the Hessian approximation, and quasi-Newton algorithms are built based on it. In this paper, a new class quasi-Newton equation is presented. The pro...

AbstractReferencesFull Text PDF (318 KB)Views: 275Downloads: 103Citations: 1